Bulletin of the American Mathematical Society

Review: Ian F. Blake and Ronald C. Mullin, The mathematical theory of coding

Vera Pless

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 1 (1976), 41-42.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537594

Citation

Pless, Vera. Review: Ian F. Blake and Ronald C. Mullin, The mathematical theory of coding. Bull. Amer. Math. Soc. 82 (1976), no. 1, 41--42. https://projecteuclid.org/euclid.bams/1183537594


Export citation